Announcement

Collapse
No announcement yet.

Memory loss?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sshew52
    replied
    Maybe it is not one medication but the combination. please like everyone else said get checked out.

    Sue

    Leave a comment:


  • skshadix
    replied
    I have had IC since I was 13 I was not diagnosed until 2010 at the age of 43. I have UTI's monthly. I have had 2 of the Distilation surgeries, I used to go to the office and do the cocktails but they were too painful..anyway long story short I have had horrible memory issues for a few months now( I just had a distilation done in Aug 2011). I make mistakes at work all day due to the memory issue, i have messed up doing the bills etc. Its really beginning to take a toll on me with the everyday pain and the memory issues along with daily stress of kids, work etc I am at my wits end i just want to crawl in a hole and hide from everyone

    I take elmiron and vesicare

    Leave a comment:


  • flowerangela
    replied
    wow im 24 and somewhat suffering from this. i think its from all the pain meds from ic. i would think your antihistamines, antidepressant,Amitriptyline,and adderal would cause these symptoms. check back w/ who diagnosed your memory loss to be sure.

    Leave a comment:


  • OllieR
    replied
    That is strange. I do hope you find answers soon! It sounds scary too. If you ever feel like driving is unsafe for you, I urge you to think about asking around for rides. Sometimes, when I'm in a nasty flare I take a lot of medicine and the doctors say I am OK to drive, but I know I'm not and make my friends and family help me out :P. I know this easier said then done, esp. when everyone is so busy, but just a thought. I hope you find some answers and feel better soon. Keep us posted.

    Leave a comment:


  • Zygala87
    replied
    bcmcd11 you are very young to have such strong memory loss. Please take others advice and talk to your Doctor right away. This is serious. I am worried about you. Keep in touch, let us know how things are going. Hugs, Ziggy

    Leave a comment:


  • VickiB
    replied
    This must be terribly frightening for you! -At least it would be for me!

    I agree, you need to discuss this with your doctor. Medications can have a variety of side-effects, but this sounds like something where you need to find out for sure what's behind your lapses. I hope you can get some answers on this soon!

    Vicki

    Leave a comment:


  • Linda May
    replied
    memory loss you need to see your doctor asap.

    Leave a comment:


  • purpleviolet
    replied
    I'm older but my memory is very bad. I attribute it to on and off pain for 40 years or to getting dementia. IC has affected my mind for sure. Any drug that slows down signaling probably affects our minds. I buy something at the grocery and come home and see I already have it from a few weeks ago. BAD!

    Leave a comment:


  • ICNDonna
    replied
    Please talk with your doctor about this --- there are some medications on your list that "might" be contributing to your problem, but you need to know for sure what's going on.

    Sending gentle hugs,
    Donna

    Leave a comment:


  • bcmcd11
    started a topic Memory loss?

    Memory loss?

    I am 39 years old. I was diagnosed with IC back in mid-March, 2011 after suffering symptoms for at least a year. I received concrete confirmation today that I have been suffering profound memory loss, possibly for a while. (It’s way too complicated to explain how I found this out on this forum—just trust me.)

    This goes WAY beyond misplacing my car keys. My memory loss is so bad that I have been visiting stores—which involves DRIVING to and from the stores—and buying things that I do not need, even buying multiple, identical items, only to completely forget that I EVER drove to and visited these stores to begin with. My boyfriend has frequently been exasperated with me, swearing that we have had certain conversations, watched certain movies, etc… and I have absolutely NO memory of doing these things. I have completed tasks at work and have no memory of them. It’s getting worse.

    Could any of the medication used to treat IC be contributing to my memory loss? My memory started to fail long before I was officially diagnosed, which is extremely frightening as I can’t completely blame it on my IC medications. However, my memory loss has been getting worse every day since I started taking the IC drugs. Has anyone else experienced this?

    Medications: Elmiron 3 times a day
    Hydroxyzine Paomate
    Amitriptyline (stopped taking 3 days ago)
    Urocit-K
    Prelief
    Cystoprotek
    Quercetin
    Adderal (for hyperactivity)
    Risperdal (depression)
Working...
X